# SDR 350611102007

- Difficulty date: November 10, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N130LN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3506
- Engine: Tmeca ARRIEL2B1
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON COMPLETION OF REFUELING, PILOT AND CREW PERFORMED WALK-AROUND AND NORMAL ENGINE START. AFTER CLEARANCE FROM TOWER DEPARTED FOR A SCENE FLIGHT. TWO MILES OUT OF AIRPORT, MGB PRESSURE LIGHT STARTED TO FLICKER WITH AUDIO WARNING (GONG).  WARNING LIGHT THEN ILLUMINATED STEADY (ON) AND AIRCRAFT WAS RETURNED TO THE AIRPORT WITHOUT INCIDENT. LIGHT EXTINGUISHED AFTER LANDING. POST-FLIGHT REVEALED NORMAL OIL LEVEL. BASE MECHANIC CLEANED ALL ELECTRICAL CONNECTORS AND CHECKED OIL QUANTITY. STARTED ENGINE AND GROUND RUN AT 100 PERCENT FOR FIVE MINUTES WITH NO FAULTS NOTED. AIRCRAFT WAS FLOWN ON FUNCTIONAL CHECK FLIGHT FOR 20 MINUTES WITH NO FAULTS. MECHANIC CHECKED ALL TRANSMISSION CONNECTORS AND FLUID LEVELS AND RETURNED AIRCRAFT TO SERVICE.
